Alert archive / New York / Freeze Warnings in 2016
Freeze Warning 2, NWS New York, NY
NWS New York, NY issued this freeze warning at Apr 3, 2016, 5:51 PM EDT for 8 counties in New York; 4 counties in New Jersey; 4 counties in Connecticut. It took effect at Apr 4, 2016, 8:00 PM EDT. It was in force for 14 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 3, 2016, 5:51 PM EDT (21:51 UTC)
- In effect from
- Apr 4, 2016, 8:00 PM EDT
- Expired
- Apr 5, 2016, 10:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 62 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 8:45 PM EDT | FREEZING RAIN 0.01 | Westhampton Airport, NY | |
| Apr 4, 9:00 PM EDT | FREEZING RAIN 0.01 | Islip Airport, NY | |
| Apr 4, 9:30 PM EDT | FREEZING RAIN 0 | Upton, NY | TRACE OF FREEZING RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
318 WWUS71 KOKX 032151 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 551 PM EDT SUN APR 3 2016 ...WIDESPREAD FREEZING TEMPERATURES FOR PARTS OF THE AREA TONIGHT THROUGH EARLY MONDAY MORNING... ...WIDESPREAD FREEZING TEMPERATURES FOR PARTS OF THE AREA MONDAY NIGHT INTO TUESDAY MORNING... CTZ009>012-NJZ104-NYZ071-078>081-177-040930- /O.NEW.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ /O.CON.KOKX.FZ.W.0001.160404T0000Z-160404T1400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-EASTERN BERGEN-SOUTHERN WESTCHESTER- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN NASSAU- 551 PM EDT SUN APR 3 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...FREEZE WARNING IN EFFECT FROM 8 PM MONDAY TO 10 AM EDT TUESDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S TONIGHT...AND IN THE MID 20S MONDAY NIGHT. * TIMING...COLDEST TEMPERATURES TONIGHT THROUGH EARLY MONDAY MORNING...AND AGAIN LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...FREEZING AND BELOW TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ006-106-108-NYZ072>075-176-178-179-040930- /O.NEW.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- SOUTHERN QUEENS-SOUTHERN NASSAU- 551 PM EDT SUN APR 3 2016 ...FREEZE WARNING IN EFFECT FROM 8 PM MONDAY TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 10 AM EDT TUESDAY. * TEMPERATURES...IN THE MID AND UPPER 20S. * TIMING...LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...FREEZING AND BELOW TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
7 follow-up statements
288 WWUS71 KOKX 040245 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1045 PM EDT SUN APR 3 2016 ...COLD AIRMASS IN PLACE... CTZ009>012-NJZ104-NYZ071-078>081-177-041045- /O.CON.KOKX.FZ.W.0001.000000T0000Z-160404T1400Z/ /O.CON.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-EASTERN BERGEN-SOUTHERN WESTCHESTER- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN NASSAU- 1045 PM EDT SUN APR 3 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM MONDAY TO 10 AM EDT TUESDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S TONIGHT...AND IN THE MID 20S MONDAY NIGHT. * TIMING...COLDEST TEMPERATURES TONIGHT THROUGH EARLY MONDAY MORNING...AND AGAIN LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...FREEZING AND BELOW TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ006-106-108-NYZ072>075-176-178-179-041045- /O.CON.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- SOUTHERN QUEENS-SOUTHERN NASSAU- 1045 PM EDT SUN APR 3 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM MONDAY TO 10 AM EDT TUESDAY... * TEMPERATURES...IN THE MID AND UPPER 20S. * TIMING...LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...FREEZING AND BELOW TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JMC
841 WWUS71 KOKX 040746 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 346 AM EDT MON APR 4 2016 ...COLD AIRMASS IN PLACE... NJZ104-NYZ177-041215- /O.CAN.KOKX.FZ.W.0001.000000T0000Z-160404T1400Z/ /O.CON.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ EASTERN BERGEN-NORTHERN NASSAU- 346 AM EDT MON APR 4 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT TUESDAY... ...FREEZE WARNING FOR THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. * TEMPERATURES...IN THE MID 20S MONDAY NIGHT. * TIMING...COLDEST TEMPERATURES AFTER MIDNIGHT MONDAY UNTIL SUNRISE TUESDAY. * IMPACTS...SUBFREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ009>012-NYZ071-078>081-041215- /O.EXT.KOKX.FZ.W.0001.000000T0000Z-160404T1200Z/ /O.CON.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 346 AM EDT MON APR 4 2016 ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT TUESDAY... * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S THIS MORNING AND IN THE MID 20S AFTER MIDNIGHT MONDAY THROUGH SUNRISE TUESDAY. * TIMING...COLDEST TEMPERATURES UNTIL SUNRISE TONIGHT AND AFTER MIDNIGHT MONDAY THROUGH SUNRISE TUESDAY. * IMPACTS...SUBFREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ006-106-108-NYZ072>075-176-178-179-041215- /O.CON.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- SOUTHERN QUEENS-SOUTHERN NASSAU- 346 AM EDT MON APR 4 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT TUESDAY... * TEMPERATURES...IN THE UPPER 20S MONDAY NIGHT. * TIMING...COLDEST TEMPERATURES AFTER MIDNIGHT MONDAY THROUGH SUNRISE TUESDAY. * IMPACTS...FREEZING AND BELOW TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
543 WWUS71 KOKX 041021 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 621 AM EDT MON APR 4 2016 ...COLD AIRMASS IN PLACE... CTZ009>012-NYZ071-078>081-042100- /O.CAN.KOKX.FZ.W.0001.000000T0000Z-160404T1200Z/ /O.CON.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 621 AM EDT MON APR 4 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT TUESDAY... ...FREEZE WARNING FOR THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. * TEMPERATURES...IN THE MID 20S AFTER MIDNIGHT TONIGHT THROUGH TUESDAY MORNING. * TIMING...COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT TONIGHT THROUGH SUNRISE TUESDAY. * IMPACTS...SUBFREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ006-104-106-108-NYZ072>075-176>179-042100- /O.CON.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ HUDSON-EASTERN BERGEN-EASTERN ESSEX-EASTERN UNION- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 621 AM EDT MON APR 4 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT TUESDAY... * TEMPERATURES...IN THE UPPER 20S MONDAY NIGHT. * TIMING...COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT TONIGHT THROUGH SUNRISE TUESDAY. * IMPACTS...FREEZING AND BELOW TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
944 WWUS71 KOKX 041955 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 355 PM EDT MON APR 4 2016 ...COLD AIRMASS STAYING IN PLACE... CTZ009>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-050400- /O.NEW.KOKX.FZ.W.0003.160406T0000Z-160406T1400Z/ /O.CON.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN-EASTERN ESSEX- EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 355 PM EDT MON APR 4 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT TUESDAY... ...FREEZE WARNING IN EFFECT FROM 8 PM TUESDAY TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO 10 AM EDT WEDNESDAY. * TEMPERATURES...MID 20S TO 30 TONIGHT INTO EARLY TUESDAY AND MID TEENS TO UPPER 20S TUESDAY NIGHT INTO EARLY WEDNESDAY. * TIMING...COLDEST TEMPERATURES OVERNIGHT INTO DAYBREAK. * IMPACTS...SUBFREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
295 WWUS71 KOKX 042348 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 748 PM EDT MON APR 4 2016 ...SUB FREEZING TEMPERATURES TONIGHT AND TOMORROW NIGHT... CTZ009>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-051000- /O.CON.KOKX.FZ.W.0002.160405T0000Z-160405T1400Z/ /O.CON.KOKX.FZ.W.0003.160406T0000Z-160406T1400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN-EASTERN ESSEX- EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 748 PM EDT MON APR 4 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM TUESDAY TO 10 AM EDT WEDNESDAY... * TEMPERATURES...MID 20S TO 30 TONIGHT INTO EARLY TUESDAY AND MID TEENS TO UPPER 20S TUESDAY NIGHT INTO EARLY WEDNESDAY. * TIMING...COLDEST TEMPERATURES OVERNIGHT INTO DAYBREAK. * IMPACTS...SUBFREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
985 WWUS71 KOKX 051234 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 834 AM EDT TUE APR 5 2016 ...SUB FREEZING TEMPERATURES THIS MORNING AND TONIGHT... CTZ009>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-052045- /O.CON.KOKX.FZ.W.0002.000000T0000Z-160405T1400Z/ /O.CON.KOKX.FZ.W.0003.160406T0000Z-160406T1400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN-EASTERN ESSEX- EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 834 AM EDT TUE APR 5 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY... * TEMPERATURES...IN THE UPPER 20S. * TIMING...COLDEST TEMPERATURES OVERNIGHT INTO DAYBREAK. * IMPACTS...SUBFREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
301 WWUS71 KOKX 051352 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 952 AM EDT TUE APR 5 2016 ...SUB FREEZING TEMPERATURES TONIGHT... CTZ009>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-052200- /O.EXP.KOKX.FZ.W.0002.000000T0000Z-160405T1400Z/ /O.CON.KOKX.FZ.W.0003.160406T0000Z-160406T1400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN-EASTERN ESSEX- EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 952 AM EDT TUE APR 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... * TEMPERATURES...IN THE UPPER 20S. * TIMING...COLDEST TEMPERATURES OVERNIGHT INTO DAYBREAK. * IMPACTS...SUBFREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 3, 4:19 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 3, 4:19 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
419 PM EDT SUN APR 3 2016
.SYNOPSIS...
AN ALBERTA CLIPPER LOW APPROACHES TONIGHT AND PASSES JUST TO THE
SOUTH MONDAY AFTERNOON AND NIGHT. HIGH PRESSURE WILL BUILD IN FOR
TUESDAY AND PASS EAST WEDNESDAY. A SERIES OF FRONTAL SYSTEMS WILL
THEN MOVE THROUGH THE REGION WEDNESDAY NIGHT THROUGH FRIDAY. LOW
PRESSURE DEPARTS AND HIGH PRESSURE BUILDS IN SATURDAY AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
CLOUDS INCREASE TONIGHT AHEAD OF A CLIPPER SYSTEM SHIFTING THROUGH
THE GREAT LAKES REGION. THIS INCREASE IN CLOUDS MIGHT PREVENT SOME
LOCATIONS WITHIN THE FREEZE WARNING FROM DROPPING DOWN TO THE
FREEZING MARK. NOT ENOUGH CONFIDENCE HOWEVER TO DROP THE WARNINGS
WHERE THE GROWING SEASON HAS ALREADY BEGUN.
PCPN ALSO BECOMES LIKELY FOR MUCH OF THE ZONES NORTH OF THE CITY
AFTER MIDNIGHT. THERMAL PROFILES THROUGH DAYBREAK HERE SUPPORT
MAINLY SNOW...BUT A LITTLE SLEET CANNOT BE RULED OUT AS A WEAK WARM
NOSE ALOFT TRIES TO SHIFT IN. FARTHER SOUTH...JUST SLIGHT CHC TO CHC
POPS WITH MIXED PCPN.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MODELS IN AGREEMENT THAT THE CENTER OF THIS CLIPPER PASSES JUST
TO THE SOUTH MONDAY AFTERNOON INTO THE EVENING HOURS WITH HIGH
PRESSURE BUILDING IN BEHIND IT LATE AT NIGHT.
PCPN EVENTUALLY SPREADS SOUTHWARD INTO THE REST OF THE CWA DURING
THE DAY MONDAY. FOR THE CITY...LONG ISLAND...AND A GOOD PORTION OF
NE NJ...PCPN TYPE SHOULD BE RAIN FOR THE MOST PART...BUT SNOW COULD
POTENTIALLY MIX IN VERY EARLY IN THE MORNING AND AS PCPN COMES TO AN
END IN THE EVENING. FARTHER NORTH...PCPN TYPE FCST IS MORE TRICKY.
TEMPS ALOFT SHOULD PRECLUDE AN ALL-SNOW EVENT ANYWHERE...ESPECIALLY
WITH THE HEAVIEST PCPN FALLING DURING THE MIDDAY/AFTN HOURS WHILE
THERMAL PROFILES ARE AT THE WARMEST. SO THINKING IS THAT MOST OF THE
CWA EVENTUALLY CHANGES TO RAIN BY AROUND NOON WITH THE EXCEPTION OF
SOME AREAS OF INTERIOR CT...WHERE MIXED PCPN CONTINUES. AS PCPN
COMES TO END LATE IN THE DAY/EARLY EVENING...SOME COLD AIR WRAPS
BACK IN FOR THE CHC OF MIXED PCPN OR SNOW FOR A BRIEF TIME.
SNOWFALL AMOUNTS EXPECTED TO BE 1-3 INCHES FOR THE NORTHERN TIER
ZONES WITH LITTLE TO NO ACCUMULATION ELSEWHERE.
IT WILL BE ANOTHER COLD NIGHT WITH LOW TEMPS DROPPING TO FREEZING OR
BELOW FOR THE ENTIRE CWA. WILL EVENTUALLY NEED TO GO WITH A FREEZE
WARNING FOR ALL AREAS WHERE THE GROWING SEASON HAS STARTED.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE BEGINNING OF THE LONG TERM PERIOD SHOULD BE DRY AS LOW PRESSURE
WILL BE MOVING OFFSHORE EARLY TUESDAY MORNING WITH HIGH PRESSURE
BUILDING TO THE WEST...WHILE ALOFT A RIDGE BUILDS TO THE WEST.
THE NORTHERN STREAM REMAINS VERY ACTIVE...AND THE RIDGE WILL BE
RATHER WEAK AND FLATTEN WEDNESDAY AS SURFACE HIGH PRESSURE MOVES OFF
SHORE. AS A RESULT OF THE FAST FLOW...TIMING OF SYSTEMS THROUGH THE
REGION HAS BECOME A LITTLE MORE UNCERTAIN. THE LONG WAVE EASTERN
TROUGH THAT WILL BE DIGGING INTO THE CENTRAL UNITED STATES
TUESDAY NIGHT INTO WEDNESDAY...AND MOVING INTO THE EASTERN STATES
THURSDAY AND FRIDAY IS NOT AS NEGATIVE NOR DOES THE UPPER LOW CLOSE
OFF AS QUICKLY AS PREVIOUS FORECAST HAD SUGGESTED...AND BECOME MORE
NEGATIVE LATER FRIDAY...INTO SATURDAY AS THE DOWNSTREAM RIDGE BUILDS
INTO THE NORTHERN ATLANTIC. OVERALL STILL A PROLONGED WET PERIOD IS
EXPECTED...AND WITH THE SYSTEMS A LITTLE FARTHER TO THE WEST...THE
REGION WILL BE A LITTLE WARMER...SO MUCH NOW FALLS AS LIQUID. WITH
THE UPPER TROUGH NEGATIVE AND SLOW TO MOVE NEXT WEEKEND...THE LAST
OF A SERIES OF LOWS WILL MOVE SLOWLY NORTH FRIDAY NIGHT INTO
SATURDAY NIGHT...AND CLOUDS AND LIGHT PRECIPITATION MAY BE
POSSIBLE...HOWEVER WENT WITH A DRY FORECAST LATE FRIDAY NIGHT
INTO SUNDAY.
HIGH PRESSURE TUESDAY NIGHT WILL BRING A RE ENFORCING COLD AIRMASS
INTO THE REGION AND TEMPERATURES ACROSS THE AREA ARE EXPECTED TO BE
BELOW FREEZING...EVEN INTO THE TEENS ACROSS INTERIOR LOCATIONS.
DESPITE THE COLD...NO LOW TEMPERATURE RECORDS ARE EXPECTED TO BE
BROKEN TUESDAY NIGHT INTO WEDNESDAY MORNING..AS RECORDS ARE IN THE
TEENS AND LOWER 20S AT THE CLIMATE STATIONS...EXCEPT POSSIBLY AT
ISLIP.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
LOW PRESSURE MOVES RAPIDLY INTO THE CANADIAN MARITIMES INTO THIS
EVENING. BRIEF HIGH PRESSURE MOVES INTO EARLY THIS EVENING BEFORE
ANOTHER LOW APPROACHES LATE TONIGHT INTO MONDAY. MAINLY VFR
CONDITIONS ARE EXPECTED UNTIL LATE TONIGHT INTO MONDAY WHEN MVFR/IFR
CONDITIONS BECOME MORE PROBABLE AS SNOW DEVELOPS AND MOVES IN FROM
NW TO SE. THERE COULD ALSO BE SOME SLEET DEVELOPING AS WELL. THE
PRECIPITATION CHANGES TO RAIN NEAR THE COAST DURING THE MORNING AND
THEN GRADUALLY FARTHER INLAND LATER IN THE MORNING.
CONCERNING WINDS...GUSTS GRADUALLY LOWER OVERALL. AN OCCASIONAL
HIGHER GUST BEFORE THIS EVENING CANNOT BE RULED OUT WHICH COULD BE 3-
5 KTS HIGHER THAN IN TAF. WINDS DIMINISH MORE RAPIDLY TONIGHT AND
BECOME MORE VARIABLE IN DIRECTION. WINDS EVENTUALLY BECOME MORE SE-
SW AHEAD OF THE LOW MONDAY AND THEN BECOME MORE VARIABLE TO
NORTHERLY FOR NORTHERN TERMINALS LATE IN THE DAY MONDAY AS THE LOW
EXITS EAST OF THE REGION. ALONG THE COAST...WINDS WILL BE HIGHER AND
GUST AT TIMES TO NEAR 20-25 KT EARLY MONDAY.
CONFIDENCE IS LOWER WITH THE WIND FORECAST AS THE DIRECTION
ESPECIALLY FOR MORE NORTHERN TERMINALS CARRIES MORE UNCERTAINTY LATE
TONIGHT THROUGH MONDAY.
.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.MID-LATE MON AFTN...MVFR/IFR IN RAIN. WINDS BECOME N-NE 5-10 KT.
.MON NIGHT...MVFR/IFR IN THE EVENING. RAIN CHANGES BACK TO SNOW IN
THE EVENING. CONDITIONS IMPROVE TO VFR LATE. N WINDS 10-15 KT GUSTS
UP TO 20 KT.
.TUE-TUE NIGHT...MAINLY VFR. NW WINDS 15-20KT DURING DAY.
.WED-WED NIGHT...VFR DURING THE DAY. MVFR OR LOWER POSSIBLE AT NIGHT
WITH POSSIBLE RAIN AND SNOW SHOWERS. SW 15-20KT GUSTS TO 25 KT IN
AFTN-EARLY EVE. LLWS POSSIBLE WED NIGHT.
.THU-FRI...MVFR OR LOWER IN RAIN. S-SE WINDS 15-20 KT THU. WINDS
DECREASE THU NIGHT. SW-W WINDS 10-15 KT GUSTS UP TO 20 KT FRI. LLWS
POSSIBLE THU.
&&
.MARINE...
GALES CONTINUE FOR THE REMAINDER OF THE AFTERNOON. MIGHT NEED TO GO
WITH A SCA FOR A SHORT TIME THEREAFTER AT LEAST OVER THE OCEAN
WATERS WHERE MARGINAL SEAS CONTINUE THROUGH THE NIGHT AND BUILD
AGAIN ON MONDAY. FOR THE NON-OCEAN WATERS...SCA WILL LIKELY BE
NEEDED STARTING MONDAY NIGHT.
SMALL CRAFT CONDITIONS ON ALL THE FORECAST WATERS WILL BE POSSIBLE
TUESDAY BEHIND A DEPARTING LOW. GUSTS ARE EXPECTED TO
DIMINISH BELOW SMALL CRAFT LATER TUESDAY. HOWEVER OCEAN SMALL
CRAFT SEAS LIKELY LINGER INTO TUESDAY EVENING.
WITH HIGH PRESSURE BUILDING OVER THE WATERS TUESDAY NIGHT AND
WEDNESDAY SUB ADVISORY CONDITIONS ARE LIKELY. HOWEVER AS THE HIGH
MOVES OFFSHORE LATE WEDNESDAY AND LOW PRESSURE APPROACHES FROM THE
WEST A SOUTHERLY FLOW MAY BUILD UP SEAS ON THE OCEAN TO SMALL CRAFT
LEVELS ONCE AGAIN. AS LOW PRESSURE MOVES THROUGH THE WATERS
SMALL CRAFT CONDITIONS WILL BE POSSIBLE MAINLY ON THE OCEAN WATERS...
WITH A COMBINATION OF GUSTS AND SEAS...FROM LATE WEDNESDAY INTO
FRIDAY. SMALL CRAFT GUSTS WILL BE POSSIBLE ON THE BAYS...HARBOR AND
LONG ISLAND SOUND FROM LATE WEDNESDAY THROUGH THURSDAY.
THERE IS UNCERTAINTY WITH THE TIMING OF THE CONDITIONS AS THERE IS
UNCERTAINTY AS TO TIMING AND TRACK OF LOW PRESSURE SYSTEMS
MOVING THROUGH THE WATERS. THE LATEST TREND HAS BEEN FARTHER WEST.
&&
.HYDROLOGY...
LIQUID EQUIVALENT QPF WITH THE ALBERTA CLIPPER LOW LATE TONIGHT
INTO EARLY MON EVENING SHOULD RANGE FROM 1/2 TO 3/4 INCH FOR SRN
CT AND LONG ISLAND...AND ABOUT 1/2 INCH FARTHER WEST.
NO FLOODING ISSUES ANTICIPATED.
A SIGNIFICANT RAINFALL OF ONE HALF INCH TO ONE INCH IS POSSIBLE
WEDNESDAY NIGHT THROUGH FRIDAY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
CTZ009>012.
NY...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
NYZ071-078>081-177.
NJ...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
NJZ104.
MARINE...GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...JC/MET
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...MET
AVIATION...JM
MARINE...JC/MET
HYDROLOGY...JC/METHazardous weather outlook, Apr 3, 1:57 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 157 PM EDT SUN APR 3 2016 CTZ005>008-NJZ002-004-006-103-105>108-NYZ067>070-072>075-176-178-179- 041000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION- EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHERN QUEENS-SOUTHERN QUEENS-SOUTHERN NASSAU- 157 PM EDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009>012-NJZ104-NYZ071-078>081-177-041000- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-EASTERN BERGEN-SOUTHERN WESTCHESTER- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN NASSAU- 157 PM EDT SUN APR 3 2016 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-041000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 157 PM EDT SUN APR 3 2016 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Apr 3, 2:01 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 201 PM EDT SUN APR 3 2016 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179- 032200- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 201 PM EDT SUN APR 3 2016 ALTHOUGH WINDS WILL GRADUALLY SUBSIDE...WIND GUSTS FROM THE NORTHWEST WILL CONTINUE THIS AFTERNOON. FREQUENT GUSTS ARE EXPECTED TO RANGE FROM 35 TO 45 MPH FOR THE REMAINDER OF THE DAY...HOWEVER THERE COULD STILL BE A FEW GUSTS OF 45 TO 50 MPH.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 12:31 AM EDT | Special Weather Statement | OKX | Bronx, Kings, New York, Queens, Westchester | 59 min |
| Apr 3, 12:39 AM EDT | Special Weather Statement | OKX | Nassau | 66 min |
| Apr 3, 1:33 AM EDT | Special Weather Statement | OKX | Suffolk | 72 min |
| Apr 3, 3:13 AM EDT | Winter Weather Advisory | OKX | Putnam | 6 hr |
| Apr 3, 4:22 AM EDT | Freeze Warning | OKX | Nassau, Suffolk, Westchester | 26 hr |
| Apr 3, 5:44 AM EDT | Special Weather Statement | OKX | Nassau, Westchester | 31 min |
| Apr 3, 6:16 AM EDT | Special Weather Statement | OKX | Suffolk | 59 min |
| Apr 3, 1:57 PM EDT | Gale Warning | OKX | 4 hr | |
| Apr 3, 5:58 PM EDT | Small Craft Advisory | OKX | 42 hr | |
| Apr 3, 12:18 AM EDT | Special Weather Statement | OKX | Bergen, Essex, Hudson, Passaic, Union | 57 min |
| Apr 3, 1:31 AM EDT | Special Weather Statement | OKX | 74 min |
Nearby
Freeze Warnings in New York, 2016Freeze Warnings in New Jersey, 2016Freeze Warnings in Connecticut, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.